Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 6, Pages 873–884 (Mi mz8108)  

Boundedness of the convolution operator in $L_p(Z^m)$ and smoothness of the symbol of the operator

S. L. Edelstein

Rostov State University

Abstract: Sufficient conditions for the boundedness of the convolution operator in $L_p(Z^m)$ are found. These conditions are imposed on the symbol of the operator in terms of the spaces $H_\alpha$ and $H_\beta$ (functions of bounded variation of order $\beta$). The results obtained here generalize the results of S. B. Stechkin and I. I. Hirschman [Ref. Zh. Mat.7, No. 7821 (1960)] for the one-dimensional case.

Full text: PDF file (839 kB)

English version:
Mathematical Notes, 1977, 22:6, 978–984

Bibliographic databases:

UDC: 517.5
Received: 16.05.1975

Citation: S. L. Edelstein, “Boundedness of the convolution operator in $L_p(Z^m)$ and smoothness of the symbol of the operator”, Mat. Zametki, 22:6 (1977), 873–884; Math. Notes, 22:6 (1977), 978–984

Citation in format AMSBIB
\Bibitem{Ede77}
\by S.~L.~Edelstein
\paper Boundedness of the convolution operator in $L_p(Z^m)$ and smoothness of the symbol of the operator
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 6
\pages 873--884
\mathnet{http://mi.mathnet.ru/mz8108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487596}
\zmath{https://zbmath.org/?q=an:0398.47031}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 6
\pages 978--984
\crossref{https://doi.org/10.1007/BF01099568}


Linking options:
  • http://mi.mathnet.ru/eng/mz8108
  • http://mi.mathnet.ru/eng/mz/v22/i6/p873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021